ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the existence of chaos in jerky flow

Ananthakrishna, G and Fressengeas, C and Grosbras, M and Vergnol, J and Engelke, C and Plessing, J and Neuhäuser, H and Bouchaud, E and Planès, j and Kubinring, LP (1995) On the existence of chaos in jerky flow. In: Scripta Metallurgica et Materialia, 32 (11). pp. 1731-1737.

[img] PDF
ON_THE_EXISTENCE.pdf - Published Version
Restricted to Registered users only

Download (616Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0956-716X(95)00013-L
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 20 May 2011 06:57
Last Modified: 20 May 2011 06:57
URI: http://eprints.iisc.ernet.in/id/eprint/37788

Actions (login required)

View Item View Item